# SDR FDEA201905301189

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 81,581 hours, 19,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Depleted
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE BOTTLE AIR DEPLETED DOOR L1 RESET L1 DOOR HANDLE & SERVICED PNEUMATIC RESERVOIR REF MM 52-11-04-5 & MM 12-25-04. A/C OK FOR SERVICE.
